EconPapers    
Economics at your fingertips  
 

GENERAL SEMI-MARKOV MODEL FOR LIMIT ORDER BOOKS

Anatoliy Swishchuk (), Tyler Hofmeister (), Katharina Cera and Julia Schmidt
Additional contact information
Anatoliy Swishchuk: Department of Mathematics and Statistics, University of Calgary, 2500 University Drive NW, Calgary, Alberta, T2N 1N4, Canada
Tyler Hofmeister: Department of Mathematics and Statistics, University of Calgary, 2500 University Drive NW, Calgary, Alberta, T2N 1N4, Canada
Katharina Cera: Department of Mathematics and Statistics, University of Calgary, 2500 University Drive NW, Calgary, Alberta, T2N 1N4, Canada2Department of Mathematics, Technical University of Munich, Boltzmannstr. 3, 85747 Garching, Germany
Julia Schmidt: Department of Mathematics and Statistics, University of Calgary, 2500 University Drive NW, Calgary, Alberta, T2N 1N4, Canada2Department of Mathematics, Technical University of Munich, Boltzmannstr. 3, 85747 Garching, Germany

International Journal of Theoretical and Applied Finance (IJTAF), 2017, vol. 20, issue 03, 1-21

Abstract: The paper considers a general semi-Markov model for limit order books with two states that incorporates price changes that are not fixed to one tick. Furthermore, we introduce an even more general case of the semi-Markov model for limit order books that incorporates an arbitrary number of states for the price changes. For both cases, the justifications, diffusion limits, implementations and numerical results are presented for different limit order book data: Apple, Amazon, Google, Microsoft, Intel on 21 June 2012 and Cisco, Facebook, Intel, Liberty Global, Liberty Interactive, Microsoft, Vodafone from 3 November 2014 to 7 November 2014.

Keywords: Limit order book; diffusion limit; market microstructure (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (12)

Downloads: (external link)
http://www.worldscientific.com/doi/abs/10.1142/S0219024917500194
Access to full text is restricted to subscribers

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wsi:ijtafx:v:20:y:2017:i:03:n:s0219024917500194

Ordering information: This journal article can be ordered from

DOI: 10.1142/S0219024917500194

Access Statistics for this article

International Journal of Theoretical and Applied Finance (IJTAF) is currently edited by L P Hughston

More articles in International Journal of Theoretical and Applied Finance (IJTAF) from World Scientific Publishing Co. Pte. Ltd.
Bibliographic data for series maintained by Tai Tone Lim ().

 
Page updated 2025-03-20
Handle: RePEc:wsi:ijtafx:v:20:y:2017:i:03:n:s0219024917500194